# SDR CA131230004

- Difficulty date: December 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,628 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8215531
- Condition: Damaged
- Location: Air Dist
- Part time: 5,321 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF PILOT DISCREPANCY, ACFT WOULD NOT PRESSURIZE AFTER TAKE OFF.  DUCT, PN 8215533-1 IN AFT EQUIPMENT BAY WAS FOUND WITH ABNORMAL HOLE IN BELLOWS AREA.  REF IPC 21-51-66, FIGURE 40, ITEM 60. TSN 5321.44 CSN 4302. DUCT REPLACED WITH NEW.
